# SDR 4DPA2024120400001

- Difficulty date: December 4, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N937JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 47,209 hours, 36,293 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200104377
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- SHORTLY AFTER FLAP RETRACTION DURING AFTER TAKEOFF, CHECKLIST, COCKPIT CREW NOTED STRONG ORDER OF BURNING AND SMOKE IN THE COCKPIT. FLIGHT ATTENDANT, NEARLY SIMULTANEOUSLY, CALLED WITH THE REPORT OF SMOKE IN THE CABIN AND GRINDING NOISE MID CABIN BELOW DECK. DECLARED AN EMERGENCY, PERFORMED AIR RETURN. NO VISIBLE EVIDENCE OF SMOKE OR FIRE OUTSIDE OF AIRCRAFT WITH EMERGENCY TRUCKS FOLLOWING US IN. CORR ACTION- REMOVED DUAL HEAT EXCHANGER (PN: 815240-3 SN: 9806091) AND ACM (PN:815240-3 SN: 200104377) AND REPLACED DUAL HEAT EXCHANGER (PN: 815240-3 SN: 2008122597) AND ACM (PN:815240-3 SN: 2013100018). OPS CHK GOOD.
